# SDR 97ZZZX3483

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3390N
- Make and model: Piper J3C-65
- Aircraft serial: 22592
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 7105302
- Condition: Cracked
- Location: Exhaust
- Part time: 2,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MUFFLER CRACKED.  WELDED WITH STAINLESS STEEL.
